MAUDE Adverse Event Report: DEPUY MITEK LLC US TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

DEPUY MITEK LLC US TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Catalog Number 242400
Medical Device Problem Code Operating System Becomes Nonfunctional (2996)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).Performed service & repair.Nothing noted in service history review that could have contributed to the complaint.Attached box label, and service report form.Could not duplicate the customer's complaint that the image cuts in and out.Multiple attempts to duplicate the complaint were made, and the unit passed all attempts.The unit passes all functional and diagnostic testing and is fully operational.A non-conformance search was performed for this product code 242400, lot om01460 combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the customer that during an unspecified surgical procedure, it was observed that the image on the tck1 hd camera head device was cutting in and out.There was no delay in the surgical procedure as an identical spare device was used to complete the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8286648
Report Number1221934-2018-53771
Device Sequence Number14050716
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1